i was diagnosed in september, have been in pain ever since, i am constantly tired. i currently take rebif, and the side effects are horrible. i was on zoloft,but it i believe was giving me seizures. i dont mean flopping around seizures,but a feeling like my brain was going to throw up. does this make sense to anyone. i thought they were going away,but they still coming back. they knock me down. is this how the rest of my life is going be in constant misery
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
Has anyone tried these supplements? Do they give MGers more quality of life by improving memory and overall well being?Thanks!Barbel